On the roots of the Riemann zeta-function

D. H. Lehmer Berkeley, California, USA

TBD mathscidoc:1701.331124

Acta Mathematica, 95, (1), 291-298, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{d.1956on,
  title={On the roots of the Riemann zeta-function},
  author={D. H. Lehmer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203144808992833},
  booktitle={Acta Mathematica},
  volume={95},
  number={1},
  pages={291-298},
  year={1956},
}
D. H. Lehmer. On the roots of the Riemann zeta-function. 1956. Vol. 95. In Acta Mathematica. pp.291-298. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203144808992833.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved